# SDR USAA2011112300003

- Difficulty date: October 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,475 hours, 16,683 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D5227902820600
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON INTERNAL AREA OF LOWER CURVED EDGE OF EMERGENCY EXIT DOOR 844 AT FR39, BEAM 4.  REPLACED LOWER CURVED EDGE OF INTERNAL AREA OF EMERGENCY EXIT DOOR 844 BETWEEN FR40 TO FR41, BEAM 4 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D52279010.
